MAUDE Adverse Event Report: MEDTRONIC XOMED INC. TRICUT® STRAIGHT SHAFT 4MM 13CM LONG M4 ROTATABLE WITH EM TRACKING; BUR, EAR, NOSE AND THROAT

MEDTRONIC XOMED INC. TRICUT® STRAIGHT SHAFT 4MM 13CM LONG M4 ROTATABLE WITH EM TRACKING; BUR, EAR, NOSE AND THROAT
Model Number 1884080EM
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) via a manufacturer representative reported that the shaver came apart.Upon follow-up it was confirmed that the event occurred intraoperatively.The case was completed using a new blade.There were no fragments of the blade left in the patient.There was no patient impact.

Brand Name
TRICUT® STRAIGHT SHAFT 4MM 13CM LONG M4 ROTATABLE WITH EM TRACKING
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8368155
Report Number1045254-2019-00109
Device Sequence Number2105584
Product Code EQJ
UDI-Device Identifier00613994617422
UDI-Public00613994617422
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K130608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1884080EM
Device Catalogue Number1884080EM
Device Lot Number0216476241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1